| Model Number |
SIGMRET |
| Medical Device Problem Codes |
Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant product: egia45ctav, egia45ctav egia 45 curved vascular sulu (lot#n1f0533y); sigpshell, sig power sigpshell control shell (lot#n3b0062y); sigadaptxl, sig power sigadaptxl linear xl adapter (serial# (b)(6)); sigphandle, sig power sigphandle handle (serial# (b)(6)).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, in a robotic laparoscopic lobectomy, the jaws of the device was locked on the artery.Troubleshooting was performed but the issue was not resolved.The rod was disconnected and connected again.Both green buttons were pressed to reset the device.The manual retraction tool also did not work.The manual retraction tool broke in an attempt to open the reload.The medical team tried to unlock it for more than 30 minutes.The robotic surgery was converted to open surgery to remove the stapler.
Additional Manufacturer Narrative
Additional information: h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the manual retract tool was broken.It was reported that the jaws of the device was locked on the artery.The reported issue was confirmed.The product analysis noted evidence that the device was not used as intended.This issue may occur if excessive torque is applied to the manual retract tool.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.